# SDR AALA20121030016

- Difficulty date: October 30, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N489AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49682
- Aircraft time: 69,089 hours, 36,021 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE, STATION 1212 FROM LONGERONS 28 LEFT TO 29 RIGHT.  REPLACED SHEAR TIE PER AARD 51-00-05-1 AND DRAWING 9936073.
